# SDR 9605139858

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FORWARD SERVICE DOOR NR 3 BEAM AFT END FITTING.  REPLACED THE FITTING PER SRM 51-30-2 AND 51-30-5.
